# SDR 96UAL900256

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9009U
- Make and model: Boeing 737222
- Aircraft serial: 19047
- Engine: Pwa JT8D7B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: DT2RA7
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR EXTENDED FOR LANDING GOT A RED UNSAFE LIGHT FOR NOSE LANDING GEAR.  RECYCLED GEAR AND SECOND EXTENSION GOT NO LIGHTS AT ALL.  VISUALLY CONFIRMED NOSE GEAR WAS DOWN.  MAIN GEAR INDICATIONS WERE NORMAL.  *S/D*  REPLACED NOSE LANDING GEAR INDICATION SWITCH, CHECKS OK.
